I have posted before. Still in a bad way. I am now 16 months into menopause I state this because everything is going wrong. Nothing I take now seems to work. I have been on all t3. I have done t3/t4. I am now back on 175 Levothyroxine.. after go told me she would no longer consider treating me I'd I tried NDT. Endo useless unless you have diabetes. Now borderline.lol. tried Greek t3 and it made me froth at the mouth. Seem to have become intolerant to everything. I take b12 .vitamin d. And iron and b vitamins and a multivitamin. I am exhausted. I have terrible lower leg problems and now bad hips I do nothing I struggle to eat.
tea makes me sick. I have terrible diarrhoea and I am incontinent as I feel like I have no feelings. I can't seem to get a good brain temperature. Can't get over 36.4. My armpit temps have been as low as 34.4 and then wake up with bruises over me legs. And have veins coming up at top of ankles like I have a deep vein thrombosis tops of ankles swollen and skin is sore. Even hair follicles are sore.
my one question is that we often read new things on this forum which sometimes are conflicted so making it harder to help ourselves s. I did not know that we take t4 at night when and who decided this was a nightime medication. Especially when it tell you on the instructions to take in morning.
I did notknow that t3 was a am thing.
when I was in t3 only I took it allin the morning but this was Mexican stuff and never had any side effects but all my problems started when it was stopped being available. NHS t3 also seemed to give me problems but maybe this was the Levothyroxine. I have hate adrenal problems and was on me from but stopped this . Then had adrenal problems again and hospital are testing them. But I did private Genova test and it said they were ok not that high but ok.
now I have high heart rate in back which I thinks is my adrenal struggling again.
I know I have to start to selfmedicate and do this on my own. but dont know where to start now. Shall i try NDT.
also another question when you look up liothyronine on the NHS website they talk about how much maximum a day you should have and their maximum is 60mgs. But when I was on 75mgs of t3 I also needed to top it up with 50mg of levothryoxine.
I know what your going to say why gotback but simply put it all went wrong when I ran out of mexican t3.
with the menopause and heart rate isn't it oestrogen that brings theheart down. My gp told me that it was eostrogen that regulated our temp.
but when I take eostrogen it makes my temp go down even more and makes my legs cold. She then said I had a circulation problem. But never referred me to anyone and ignored it.
don't know who to believe anymore.
this gp is one of main partners but only work a two days a week unfortunately my family are under her I have tried to change to another gp that workslonger than a three day week but it rare at my practice. So any records and bloods take ages to be acted upon and last bloods were ignored unroll I went in and demanded them. To find out I was deficient in iron .b12 and vitamin d.
Any advice appreciated sorry for long post.